Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Torus bundles over a torus


Authors: R. S. Palais and T. E. Stewart
Journal: Proc. Amer. Math. Soc. 12 (1961), 26-29
MSC: Primary 57.30; Secondary 22.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0123638-3
MathSciNet review: 0123638
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 85-124. MR 0024908 (9:567a)
  • [2] A. I. Malcev, On a class of homogeneous spaces, Amer. Math. Soc. Translations ser. 1, no. 39, 1951. MR 0039734 (12:589e)
  • [3] K. Nomizu, Lie groups and differential geometry, Mathematical Society of Japan, 1956. MR 0084166 (18:821d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.30, 22.70

Retrieve articles in all journals with MSC: 57.30, 22.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123638-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society